Vol. 69, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Metric components of continuous images of ordered compacta

Joseph Nicholas Simone

Vol. 69 (1977), No. 1, 269–274
Abstract

In this paper the metric component of each point of a Hausdorff space is defined. Several properties of the metric components of continuous images of ordered compacta are then established.

Mathematical Subject Classification
Primary: 54F20, 54F20
Milestones
Received: 20 April 1976
Published: 1 March 1977
Authors
Joseph Nicholas Simone